Աստղաֆիզիկա =Астрофизика =Astrophysics

Об интенсивностях резонансных линий нейтрального и ионизованного магния в звездных спектрах

Чолакян, В. Г. (1986) Об интенсивностях резонансных линий нейтрального и ионизованного магния в звездных спектрах. Աստղաֆիզիկա, 25 (2). pp. 309-322.

[img]
Preview
PDF
Download (1994Kb) | Preview
    Item Type: Article
    Additional Information: On the intensivities of the resonance lines of neutral and ionized magnesium in stellar spectra.
    Uncontrolled Keywords: Cholakyan V. G.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 26 Aug 2013 13:26
    Last Modified: 26 Aug 2013 13:26
    URI: http://astro.asj-oa.am/id/eprint/2410

    Actions (login required)

    View Item